Endre søk
Begrens søket
1 - 6 of 6
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Treff pr side
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
Merk
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Granath, Håkan
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    On inequalities and asymptotic expansions for the Landau constants2012Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 386, nr 2, 738-743 s.Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We demonstrate how arbitrarily sharp asymptotic expansions for the Landau constants can be derived, and we prove some related inequalities. The main tool used is Brounckerʼs continued fraction formula. We also show that the implied series expansion of the Landau constants is in fact divergent.

  • 2.
    Khoa, Vo Anh
    et al.
    Gran Sasso Sci Inst, Math & Comp Sci Div, Laquila, Italy..
    Muntean, Adrian
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap.
    Asymptotic analysis of a semi-linear elliptic system in perforated domains: Well-posedness and correctors for the homogenization limit2016Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 439, nr 1, 271-295 s.Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    In this study, we prove results on the weak solvability and homogenization of a microscopic semi-linear elliptic system posed in perforated media. The model presented here explores the interplay between stationary diffusion and both surface and volume chemical reactions in porous media. Our interest lies in deriving homogenization limits (upscaling) for alike systems and particularly in justifying rigorously the obtained averaged descriptions. Essentially, we prove the well-posedness of the microscopic problem ensuring also the positivity and boundedness of the involved concentrations and then use the structure of the two scale expansions to derive corrector estimates delimitating this way the convergence rate of the asymptotic approximates to the macroscopic limit concentrations. Our techniques include Moser-like iteration techniques, a variational formulation, two scale asymptotic expansions as well as energy-like estimates. 

  • 3.
    Kolyada, Viktor
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Lind, Martin
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    On functions of bounded p-variation2009Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 356, nr 2, 582-604 s.Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We obtain estimates of the total p-variation (1<p<∞) and other related functionals for a periodic function fLp[0,1] in terms of its Lp-modulus of continuity ωp(f;δ). These estimates are sharp for any rate of the decay of ωp(f;δ). Moreover, the constant coefficients in them depend on parameters in an optimal way.

  • 4.
    Lind, Martin
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Estimates of the total p-variation of bivariate functions2013Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 401, 218-231 s.Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We obtain sharp estimates of the Hardy-Vitali type p-variation of a function of two variables in terms of its mixed modulus of continuity in Lp([0,1]2).

  • 5.
    Muntean, Adrian
    et al.
    Eindhoven Institute of Technology.
    Neuss-Radu, Maria
    A multiscale Galerkin approach for a class of nonlinear coupled reaction-diffusion systems in complex media2010Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 371, nr 2, 705-718 s.Artikkel i tidsskrift (Fagfellevurdert)
  • 6.
    Ray, N.
    et al.
    Friedrich-Alexander University of Erlangen-Nuremberg, Cauerstraße 11, 91058 Erlangen, Germany.
    Muntean, Adrian
    Technical University Eindhoven, Eindhoven, Netherlands.
    Knabner, P.
    Friedrich-Alexander University of Erlangen-Nuremberg, Cauerstraße 11, 91058 Erlangen, Germany.
    Rigorous homogenization of a Stokes-Nernst-Planck-Poisson system2012Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 390, nr 1, 374-393 s.Artikkel i tidsskrift (Fagfellevurdert)
1 - 6 of 6
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf